# SDR RAIA980311

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- Engine: Garrtt TPE33112UA
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8974007
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7344 - STL - RIGHT FUEL LOW PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT FUEL PUMP/CONTROL.  (M)
